# SDR AWXA200300245

- Difficulty date: March 1, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 42,557 hours, 19,438 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209400200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-03 CHECK CORROSION WAS FOUND ON THE UPPER AND LOWER SURFACE OF CABIN FLOORBEAM AT Y512, FR 66 -1 TO +5. MAINTENANCE REMOVED CORRODED FLOORBEAM FROM FR 64 TO FR 70, Y512; FABRICATED A NEW REPLACEMENT FLOORBEAM; INSTALLED REPAIR PART IAW A320 SRM 51-42-11, PG. 6 & 7.
